MathSciNet Relay Station
MathSciNet bibliographic data
MR1080003 (91m:14089) 14P25 (14P05 57R19)
Bochnak, J.; Kucharz, W. Elliptic curves and real algebraic morphisms into the $2$-sphere. Bull. Amer. Math. Soc. (N.S.) 25 (1991), no. 1, 81–87.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement